# SDR CA100914003

- Difficulty date: September 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft time: 22,208 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: C2473600001
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE TAXI IN, THE NOSEWHEEL STEERING FAILED.  THE ACFT REMAINED IN CONTROL WITH DIFFERENTIAL BRAKING. THE NOSEWHEEL STEERING RETURNED AFTER A RESET.
